Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Sinus infection. Had antibiotics. Lost senses to smell, taste. X-ray- normal. Need to take additional antibiotics?

I had a really nasty sinus infection the middle part of February. It went away with antibiotics and came back about 2 weeks ago. Since then I have lost my senses to smell or taste and it has somewhat come back. I have hadan xray on my sinuses but they are normal. Do I need an additional dose of antiobiotics. I take allergy shots also weekly. Or could it just be the thickness of the pollen
Asked On : Thu, 11 Apr 2013
Answers:  2 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi.. you have sinusitis which is going for chronicity.. see your ENT surgeon to rule out the causes for your susceptibility.. like deviated nasal septum/allergy.. if it is corrected it will be reduced.. or we have definitive treatment of chronic sinutisitis.. like FESS.. all the best...
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor